Home > Research > Publications & Outputs > Graham Robert Allan, 1936–2007

Associated organisational unit

View graph of relations

Graham Robert Allan, 1936–2007

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Graham Robert Allan, 1936–2007. / Dales, H.G.

In: Bulletin of the London Mathematical Society, Vol. 44, No. 4, 08.2012, p. 849-860.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Dales, HG 2012, 'Graham Robert Allan, 1936–2007', Bulletin of the London Mathematical Society, vol. 44, no. 4, pp. 849-860. https://doi.org/10.1112/blms/bds009

APA

Dales, H. G. (2012). Graham Robert Allan, 1936–2007. Bulletin of the London Mathematical Society, 44(4), 849-860. https://doi.org/10.1112/blms/bds009

Vancouver

Dales HG. Graham Robert Allan, 1936–2007. Bulletin of the London Mathematical Society. 2012 Aug;44(4):849-860. https://doi.org/10.1112/blms/bds009

Author

Dales, H.G. / Graham Robert Allan, 1936–2007. In: Bulletin of the London Mathematical Society. 2012 ; Vol. 44, No. 4. pp. 849-860.

Bibtex

@article{73c9713f77204f2a9fac4f64474f8dbd,
title = "Graham Robert Allan, 1936–2007",
author = "H.G. Dales",
year = "2012",
month = aug,
doi = "10.1112/blms/bds009",
language = "English",
volume = "44",
pages = "849--860",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "4",

}

RIS

TY - JOUR

T1 - Graham Robert Allan, 1936–2007

AU - Dales, H.G.

PY - 2012/8

Y1 - 2012/8

U2 - 10.1112/blms/bds009

DO - 10.1112/blms/bds009

M3 - Journal article

VL - 44

SP - 849

EP - 860

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 4

ER -